# SDR RAIA201611140001

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 29,797 hours, 27,543 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK ON CLIMB OUT. TIGHTEND CLAMPS ON THE NR 2 PRECOOLER.  PERFORMED GROUND RUN, OPS CHECKED GOOD IAW AMM 36-11-04 AND 36-00-00.
